# SDR AALA202302235437

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 62,675 hours, 26,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING JOB CARD FOR OPERATIONAL TEST EMERGENCY LIGHTS FOUND EMERGENCY AISLE LIGHT ABOVE BIN 19CBA INOPERATIVE. REMOVED AND REPLACED LIGHT ASSEMBLY, LIGHT STILL INOPERATIVE. FOUND CONNECTOR D11321 LOOSE. INSPECTED CONNECTOR AND RESECURED. OPERATIONS CHECK GOOD
